# SDR 2022F00397

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 034053001037
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LATERAL TRACK @ BS480 RBL 60.50 ON THE MAIN CARGO COMPARTMENT
